| Catalog Number |
473994 |
| Medical Device Problem Code |
Inadequate Filtration Process (2308)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: brief inquiry description: set not working properly.Detailed inquiry description: (b)(6) location was doing a trial on this filtered extension.They were only using it to filter out bubbles in the lipids they were given their patients.The product did not work properly.It did not eliminate all the bubbles.The targeted population is very small, and a bubble can cause harm.No injury reported.